# SDR QXEA2019071700262

- Difficulty date: July 16, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 42,487 hours, 44,720 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Bracket
- Part number: 85224003001
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT INSPECTION FOUND THE LEFT HALF OF THE RIGHT MAIN LANDING GEAR DOOR PARTIAL OPEN. COCKPIT LIGHT IS DARK. FERRIED FOR REPAIRS. FOUND THE RIGHT HAND AFT MLG HINGE BRACKET BROKEN. REPLACED.
